# SDR SB06035

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO CLT FROM RSW, CREW REPORTED A SPLIT FLAP INDICATION OF 2 UNITS LEFT FLAP AND 1 UNIT RIGHT FLAP.  CAPTAIN RETRACTED FLAPS AND ELECTED TO DO A ZERO FLAPS LANDING AT 188 KNOTS.  FLIGHT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE BY MAINTENANCE.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FLAP POSITION INDICATOR, TRAILING EDGE CIRCUIT BREAKER, POPPED.  RESET CIRCUIT BREAKER AND INSPECTED AND OPERATED FLAPS.  OPERATIONAL CHECK NORMAL.  PERFORMED HIGH ENERGY STOP INSPECTION PER MM 05-51-07.  ALL CHECKS GOOD.
